# SDR REXA2013022600244

- Difficulty date: February 26, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N8905F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7905
- Aircraft time: 19,499 hours, 16,862 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN CAP ANGLE AT RBL 18 AND LBL 18 ON FS 559 SEMI-PRESSURE BULKHEAD.  REPAIRED IAW BOMBARDIER REO 601R-53-41-260, 601R-53-41-609 AND PA 53-025.
